# SDR CA141103034

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 69,014 hours
- Engine: Pwa JT8D9A
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: 414001410
- Condition: Failed
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE DAILY INSPECTION, MAINTENANCE IDENTIFIED THAT SPOILERS 10, 11 & 12 WERE EXTENDED WITHOUT CONTROL HANDLE INPUT.  INVESTIGATION REVEALED A BROKEN ROD END ON SPOILER CABLE RT AT THE SPOILER MIXER RATIO CHANGER.  MAINTENANCE REPLACED THE ROD END AND TESTED THE SYSTEM SERVICEABLE IAW MM.  THE ACFT WAS RETURNED TO SERVICE.
